MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP S/T C-SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP S/T C-SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1061401
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Headache (1880); Dizziness (2194); Unspecified Respiratory Problem (4464); Skin Inflammation/ Irritation (4545)
Date of Event 08/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The patient alleges headache, dizziness, respiratory irritation, and asthma.There is no allegation of serious or permanent harm or injury.No medical intervention was reported by the patient.The device has not yet been returned to the manufacturer for evaluation.Three attempts to have the device returned for evaluation and investigation were unsuccessful.At this time, no further investigation can be performed.If any additional information is received, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
The manufacturer was previously contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The patient alleges headache, dizziness, respiratory irritation, and asthma.There is no allegation of serious or permanent harm or injury.No medical intervention was reported by the patient.The device has not yet been returned to the manufacturer for evaluation.Three attempts to have the device returned for evaluation and investigation were unsuccessful.At this time, no further investigation can be performed.If any additional information is received, a supplemental report will be filed.A pms clinical expert review determined that a serious injury was reported.Corrections were made in this report for sections b: adverse event/product problem and in section h: health impact.A final report is being filed at this time.If any additional information is received, a supplemental report will be filed.

Brand Name
BIPAP S/T C-SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17927169
Report Number2518422-2023-26470
Device Sequence Number2810900
Product Code MNS
UDI-Device Identifier00606959043961
UDI-Public00606959043961
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1061401
Device Catalogue Number1061401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown